# SDR UALA2012F00145

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 49,303 hours, 7,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230133
- Condition: Damaged
- Location: Zone 100
- Part time: 49,303 hours, 7,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR PERFORMED IAW REO-G15199, REV A, AT FUSELAGE BS 368, AT STRINGER 31 LEFT.
